Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Spots, patches in skin post hysterectomy. Taking erthromycin, duac. Is this combination harmful?

Hi I am currently taking erythromycin twice a day and applying duac at night. Skin is really breaking out post hysterectomy and start of HRT patches. Have tried other antibiotics too but nothing is helping. On line reports suggest erythromycin and duac work against each other. At a loss and lack of confidence having constant spots on chin. I am 43.
Asked On : Fri, 18 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi if u are getting patches by using erythromycin and duac at the same tome.stop applying dual cream for one week until erythromycin course is over and the duac cream afterwards.already present ones can be cured by mixture of moisteristure along with steriods can cure the condition
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor